# SDR AALA201711149012

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 14,778 hours, 5,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 8 ABC & 30 ABC EMERGENCY LIGHTS FOUND BROKEN.  REPLACED THE EMERGENCY LIGHTS IAW AMM.
